# SDR AU960850

- Difficulty date: June 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 7320 · Fuel Controlling System
- Part: Fcu
- Condition: Faulty
- Location: Eng,Fuel Control
- Stage of operation: TO
- Nature of condition: O, R
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE LOST POWER DURING TAKEOFF - INVESTIGATION COULD FIND NO FAULTS - SUSPECT FUEL CONTROL PROBLEM
